i was on the depo provera twice last year, after the second shot i got chest pains and heart pulputations,i went to docs who rushed me to hospital, all my tests came back fine other than a stressed heart, they sent me home with no answers, now 10 months after my last shot iv only just got my period back but its coming every 8 days and iv still got the chest pains and heart pulputations and im getting sick of it, just wondering how long does it realy take to get fully out of system???
and has anyone else experienced what i have
i was a healthy 27 year old before i took the needle and i just want to be and feel my old self again
also could what i be experiencing be panick attacks???
I was on depo aswell and I felt a bit crappy like tht too not so much heart palpatations just low mood, aches n pains I had a last shot in the june 2007 and my period never came back until about the end of february/ march so it did take a while but if ur stressin too much about it, thats a another reason why it is not coming... stress, I was made homeless that year and i think thats why it took longer for me too. i think in some cases it can take up to about year i think i know alot of people who didnt have them for tht long dont worry it will come soon enough x
I'm on the Depo shot I've had it for six months and just got my second one Friday I haven't started my period since I got my first shot. I have been hospitalized four times by heart pulpatations and they told me the hot has nothing to do with my heart pulpitations ...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.